MathSciNet Relay Station
MathSciNet bibliographic data
MR2846889 (2012i:35313) 35Q35 (35B41 76D05)
Qin, Yuming; Yang, Xinguang; Liu, Xin Averaging of a 3D Navier-Stokes-Voight equation with singularly oscillating forces. Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 893–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement